MathSciNet Relay Station
MathSciNet bibliographic data
MR947821 60D05 (60E05)
de Valk, V. The maximal and minimal $2$-correlation of a class of $1$-dependent $0$-$1$ valued processes. Israel J. Math. 62 (1988), no. 2, 181–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement